# SDR 05FDEA04211

- Difficulty date: December 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 778
- Aircraft time: 13,336 hours, 7,117 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT WINDSHIELD CRACKED.  REMOVED AND REPLACED RT WINDSHIELD PANEL PER A300 AMM 56-11-11-4.  NEEDS SEALANT CURE CHECK, WINDSHIELD WIPER INSTALLED AND OPS CHECK.
